I'm 18 and I've been for birth control for 3 years. I was just about to switch from the pill to the shot because I take it at the wrong time a lot and I am sexually active. Sometimes I miss a day and take it the next morning. I'm on the third week on my birth control and i started cramps like I'm on my period and light bleeding. I usually start a new pack right away so im almost never having my period. This is very strange, is there any possibility that I'm pregnant?
I wish this was the last time today I have to say this. Bleeding is NOT a sign of pregnancy. Your body just wants to get rid of the stuff that is there. You can't always skip your period. You should give it a chance for a period about every 4 months. Allow a period this month, then it will stop.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Oct 2014 • 1 answer
Posted 21 Nov 2014 • 7 answers
Posted 4 Dec 2014 • 1 answer
Posted 15 Apr 2016 • 0 answers
Posted 20 Jul 2016 • 0 answers